MAUDE Adverse Event Report: AESCULAP AG PATELLA 3-PEGS P3; KNEE ENDOPROSTHETICS

AESCULAP AG PATELLA 3-PEGS P3; KNEE ENDOPROSTHETICS
Model Number NX043
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Pain (1994); Ambulation or Postural Difficulties (2544); Swelling/ Edema (4577)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Reference code (b)(4).Device name as vega ps tibial plateau, cemented t2, serial number n/a, batch number 51983927, udi device identifier (b)(4), udi production identifier (b)(4), basic udi-di n/a, unit of use udi-di (b)(4), manufacturing date 2013-10-25.Ref.Code device name batch: nx011z as vega ps femoral comp.Cemented f5n l 51979353, nx043 patella 3-pegs p3 51971042, nn261z as tibial obturator d12mm unknown.Investigation: no product at hand.Therefore an investigation at the device is not possible.Pictorial documentation: there are no pictures available.Batch history review: the device quality and manufacturing history records (dhr) have been checked for all available lot numbers and the products found to be according to our specification valid at the time of production.There are no similar complaints against the same lot number(s) with this error pattern.Explanation and rationale: in the light of the little information received and due the circumstance that we did not received the complained devices it is not possible to determine a root cause for the mentioned failure.Corrective action: for this topic (loosening) a product safety case (psc) was initiated.
 
Event or Problem Description
It was reported that there was an issue with as vega knee.It was reported that as a result of having the product implanted, the patient has experienced knee pain, swelling, difficulty walking, and loosening and instability of the device.The primary procedure occurred on (b)(6) 2014, and the revision was performed on (b)(6)2018.All available information has been provided at this time, if additional information becomes available the complaint will be updated accordingly.Involved components: nx011z (ps femur cemented f5n lt), nx053z (ps tibia cemented t2), nx043 (universal patella p3), nn261z (tibial obturator d12mm, l7mm).The cement used was unspecified.The adverse event / malfunction is filed under reference (b)(4).Associated medwatches: 2916714-2020-00471, 2916714-2020-00472, 2916714-2020-00474.

Brand Name
PATELLA 3-PEGS P3
Common Device Name
KNEE ENDOPROSTHETICS
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
MDR Report Key10684344
Report Number2916714-2020-00473
Device Sequence Number2954910
Product Code HRY
UDI-Device Identifier04046963810290
UDI-Public4046963810290
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/15/2020
Report Date (Section F) 10/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/01/2018
Device Model NumberNX043
Device Catalogue NumberNX043
Device Lot Number51971042
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/15/2018
Event Location Hospital
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Date Report Sent to FDA10/15/2020